# SDR GTIA2025072839017

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 29,297 hours, 12,982 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5725685800100
- Condition: Dented
- Location: Zone 100
- Part time: 29,273 hours, 12,982 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON EXTERNAL FUSELAGE BTW FR. 8 - 9 AND LH SIDE STRINGER TO LOWER STRINGER RAF-01 3551196-01 CREATED-EVALUATED DENT 1 AND 2 BTW FR8-9 LOWER STRG 28 LH AND FOUND WITHIN LIMITS I.A.W A321 SRM 53-00-11-283-005, THIS REPAIR IS CATEGORY B, INSPECTION THREHOLD FROM TIME OF ADL / REPAIR EMBODIMENT 60000 FC / 120000 FH.
